# SDR ASAA0640271

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 46,261 hours, 26,490 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: W34800618R
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY APU FIRE INDICATION WITH APU NOT RUNNING DURING CRUSE FLIGHT.  FOUND WIRE TO APU TAIL PIPE OVERHEAT DETECTOR RUBBING AND SHORTING TO APU COWLING.  TEMPORARY REPAIR DONE TO WIRE AND REPOSITIONED PER SWPM 20 10 13 PG 122.
